S. Caenepeel, T. Guédénon, "Projectivity and flatness over the endomorphism ring of a finitely generated module", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 240875, 8 pages, 2004. https://doi.org/10.1155/S0161171204310082
Projectivity and flatness over the endomorphism ring of a finitely generated module
Let be a ring and a finitely generated -module. We give necessary and sufficient conditions for projectivity and flatness of a module over the endomorphism ring of .
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.